7 paper(s) uploaded by xuhuahe.

Index Title Upload Time Modified Time
1

Geometric and homological properties of affine Deligne-Lusztig varieties

Xuhua He University of Maryland

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07001

Ann. of Math., 179, 367-404, 2014
[ Download ] [ 2018-03-21 22:07:13 uploaded by xuhuahe ] [ 80 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-03-21 22:07:13 -
2

$P$-alcoves and nonemptiness of affine Deligne-Lusztig varieties

Ulrich Gortz University of Duisburg-Essen Xuhua He University of Maryland Sian Nie Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07002

Ann. Sci. Ec. Norm. Super, 48, 647-665, 2015
[ Download ] [ 2018-03-21 22:13:09 uploaded by xuhuahe ] [ 78 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-03-21 22:13:09 -
3

Normality and Cohen-Macaulayness of local models of Shimura varieties

Xuhua He Hong Kong University of Science and Technology

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07003

Duke Math J., 162, 2509-2523, 2013
[ Download ] [ 2018-03-21 22:18:23 uploaded by xuhuahe ] [ 96 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-03-21 22:18:23 -
4

Minimal length elements of extended affine Weyl group

Xuhua He University of Maryland Sian Nie Chinese Academy of Sciences

Representation Theory mathscidoc:1803.30001

Compos. Math., 150, 1903-1927, 2014
[ Download ] [ 2018-03-21 22:29:27 uploaded by xuhuahe ] [ 140 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-03-21 22:29:27 2018-03-21 22:30:09
5

Kottwitz-Rapoport conjecture on unions of affine Deligne-Lusztig varieties

Xuhua He University of Maryland

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07004

Ann. Sci. Ecole Norm. Sup., 49, 1125-1141, 2016
[ Download ] [ 2018-03-21 23:38:21 uploaded by xuhuahe ] [ 122 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-03-21 23:38:21 -
6

Basic loci of Coxeter type in Shimura varieties

Ulrich Gortz University of Duisburg-Essen Xuhua He University of Maryland

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07005

Camb. J. Math., 3, 323-353, 2015
[ Download ] [ 2018-03-21 23:41:32 uploaded by xuhuahe ] [ 144 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-03-21 23:41:32 -
7

Cocenters and representations of affine Hecke algebras

Dan Ciubotaru University of Oxford Xuhua He University of Maryland

Representation Theory mathscidoc:1803.30002

J. Eur. Math. Soc., 19, 3143--3177., 2017
[ Download ] [ 2018-03-21 23:46:20 uploaded by xuhuahe ] [ 109 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-03-21 23:46:20 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved